Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Clear blisters on shoulder. Noticed fluid after scratching. Spot turned red. Any ideas?

I have a spot on my rt shoulder that started out as a clear blister and I scratched it one day and clear fluid came out and it had what I would call a crater underneath, then over the next month the spot turned dark red and still has the crater, its been three years since then with no change just a little bit bigger and itches every once in a while, I used to tan a lot and wondered if this may be a sun spot, any suggestions?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having hypermelanosis on your right shoulder.

That occured after healing of some vesicular skin disease.

You do not worry.

The lesion you are having at present is of no significance.

It is harmless.

It may fad gradually.

Still, you apply kojic acid and vitamin c containing cream .

Take vitamin C and glutathion orally.

You will get benifit.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor